MathSciNet Relay Station
MathSciNet bibliographic data
MR1223225 (95d:14004) 14C15 (14A20)
Künnemann, Klaus A Lefschetz decomposition for Chow motives of abelian schemes. Invent. Math. 113 (1993), no. 1, 85–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement